# SDR BAGA2024073000004

- Difficulty date: July 29, 2024
- Submitted: July 30, 2024
- Operation: Air carrier
- Aircraft: N145BZ
- Make and model: Emb ERJ 190-200 IGW
- Aircraft serial: 19000281
- Aircraft time: 27,706 hours, 24,570 cycles
- Engine: Ge CF3410E5A1
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Part number: 10139521
- Part serial: 2019010011
- Condition: Failed
- Location: #2 Engine
- Part time: 2,800 hours, 1,922 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B, A

## Discrepancy

ENGINE 1 BLEED ON MEL, ENGINE 2 BLEED FAULED. BLEED 2 FAIL EICAS ENROUTE JUST AFTER ICING CONDITIONS EICAS MESSAGE APPEARED. PERFORMED QRH. BLEED 2 FAIL MESSAGE CONTINUED. MOC NOTIFIED. REMOVED AND REPLACED NAPROV PER AMM 36-11-03/400, LEAK CHECK GOOD. PERFORMED IDLE ENGINE RUN PER AMM 71-00-01. OPS CHECK GOOD.
